Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having constipation. Taking Laxido. Feeling bloated and awful wind. Is pepsi max causing the problem?

Hi I am on medication that causes constipation; previously the dr gave me senna which I was taking 3 a day and ocassionally an extra one. They have now changed this to Laxido, have only been taking this for 14 days and I feel bloated, have awful wind. I drink Pepsi Max and am wondering if this could be causing more problems?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern look taking any medicine for constipation wont helps you any more or initially this could give some result then later on you go on increasing the dose of this, and this is not good for health the better way to deal with constipation to drink more water, eat more fibber diet, stop drinking the aerated drinks, have schedule for toilet time every day and follow this stop do not apply the force at the time of defecation, hope this information helps you, have a nice day.
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor